# SDR 2007FA0000357

- Difficulty date: April 25, 2007
- Submitted: April 25, 2007
- Operation: General aviation
- Aircraft: N757CM
- Make and model: Cessna 152
- Aircraft serial: 15279633
- Aircraft time: 10,768 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Broken
- Location: Nose
- Part time: 10,768 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR BROKE AT HARD NOSE LANDING, NO EVIDENCE OF PREVIOUS CRACKS.
